# SDR AALA20150627003

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connector
- Part number: BACC63CB83SN
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER POWER ASSIST SYS RESERVOIR CONNECTOR FLANGE FOUND BROKEN.  R & R CONNECTOR IAW SWPM 20-61-00.  INSTALLATION TEST CARRIED OUT IAW AMM 52-11-20.
